# SDR DHL2006363545

- Difficulty date: October 23, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE UPPER FLANGE HAS CORROSION BETWEEN FS 12A AND 13A LBL18".  REMOVED CORROSION AT MAIN CABIN FLOOR STRUCTURE UPPER FLANGE BETWEEN FS 12A AND 13A LBL18 IAW A300 SRM 51-40-11 MAT LOSS .018 MAT REMAINING .062 ORIGINAL MAT .080.  FOUND OUT OF LIMITS AS PER A300 SRM 53-10-00.  REMOVED SECTION OF T STRUCTURE FLOOR SUPPORT FROM FS 13L TO FS 14L AS PER A300 SRM 53-12-00.  FAB NEW SECTION FROM STRUCTURE ANGLE T#-22647 AND SPLICE FROM L ANGLE 60-9271 AS PER A300 SRM 51-10-40.  TREATED AND PRIMED AS PER A300 SRM 51-40-12 AND INSTALLED IAW A300 SRM 51-30-30.
